# SDR SWAA2019062654109

- Difficulty date: June 22, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 43,008 hours, 25,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FORWARD WHEEL WELL VAPOR BARRIER CRACKED. / REPAIRED BARRIER IAW SRM.
